# SDR HNA2008F00043

- Difficulty date: August 12, 2008
- Submitted: August 25, 2008
- Operation: Air carrier
- Aircraft: N337EN
- Make and model: Dhav DHC8311
- Aircraft serial: 284
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Part number: 1
- Condition: False Activation
- Part time: 34,300 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO TAKEOFF WARNING HORN SOUNDED.  RECONFIGURED TRIM AND FLAPS, RESET CB 4A FOR TAKEOFF WARNING HORN.  NO HORN SOUNDED.  (S)
